Previous |  Up |  Next

Article

Keywords:
asymptotic density; random variable; statistical convergence; statistical convergence in probability; statistical convergence in mean of order $r$; statistical convergence in distribution
Summary:
In this paper the ideas of three types of statistical convergence of a sequence of random variables, namely, statistical convergence in probability, statistical convergence in mean of order $r$ and statistical convergence in distribution are introduced and the interrelation among them is investigated. Also their certain basic properties are studied.
References:
[1] Balcerzak, M., Dems, K., Komisarski, A.: Statistical convergence and ideal convergence for sequences of functions. J. Math. Anal. Appl. 328 (2007), 715-729. DOI 10.1016/j.jmaa.2006.05.040 | MR 2285579 | Zbl 1119.40002
[2] Bunimovich, L. A., Sinai, Ya. G.: Statistical properties of Lorentz gas with periodic configuration of scatterers. Commun. Math. Phys. 78 (1981), 479-497. DOI 10.1007/BF02046760 | MR 0606459 | Zbl 0459.60099
[3] Erdős, P., Tenenbaum, G.: On densities of certain sequences of integers. Proc. Lond. Math. Soc., III. Ser. 59 (1989), 417-438 French. MR 1014865
[4] Fast, H.: Sur la convergence statistique. Colloq. Math. 2 (1951), 241-244 French. MR 0048548 | Zbl 0044.33605
[5] Fridy, J. A.: On statistical convergence. Analysis 5 (1985), 301-313. DOI 10.1524/anly.1985.5.4.301 | MR 0816582 | Zbl 0588.40001
[6] Fridy, J. A.: Statistical limit points. Proc. Am. Math. Soc. 118 (1993), 1187-1192. DOI 10.1090/S0002-9939-1993-1181163-6 | MR 1181163 | Zbl 0776.40001
[7] Fridy, J. A., Khan, M. K.: Tauberian theorems via statistical convergence. J. Math. Anal. Appl. 228 (1998), 73-95. DOI 10.1006/jmaa.1998.6118 | MR 1659877 | Zbl 0919.40006
[8] Fridy, J. A., Orhan, C.: Statistical limit superior and limit inferior. Proc. Am. Math. Soc. 125 (1997), 3625-3631. DOI 10.1090/S0002-9939-97-04000-8 | MR 1416085 | Zbl 0883.40003
[9] Gadjiev, A. D., Orhan, C.: Some approximation theorems via statistical convergence. Rocky Mt. J. Math. 32 (2002), 129-138. DOI 10.1216/rmjm/1030539612 | MR 1911352 | Zbl 1039.41018
[10] Katětov, M.: Products of filters. Commentat. Math. Univ. Carol. 9 (1968), 173-189. MR 0250257 | Zbl 0155.50301
[11] Kolk, E.: The statistical convergence in Banach spaces. Tartu Ül. Toimetised 928 (1991), 41-52. MR 1150232
[12] Kostyrko, P., Macaj, M., Šalát, T., Strauch, O.: On statistical limit points. Proc. Am. Math. Soc. 129 (2001), 2647-2654. DOI 10.1090/S0002-9939-00-05891-3 | MR 1838788 | Zbl 0966.40001
[13] Maddox, I. J.: Statistical convergence in a locally convex space. Math. Proc. Camb. Philos. Soc. 104 (1988), 141-145. DOI 10.1017/S0305004100065312 | MR 0938459 | Zbl 0674.40008
[14] Martinez, V. G., Torrubia, G. S., Blanc, C. T.: A statistical convergence application for the Hopfield networks. Information Theory and Applications 15 (2008), 84-88.
[15] Miller, H. I.: A measure theoretical subsequence characterization of statistical convergence. Trans. Am. Math. Soc. 347 (1995), 1811-1819. DOI 10.1090/S0002-9947-1995-1260176-6 | MR 1260176 | Zbl 0830.40002
[16] Pehlivan, S., Mamedov, M. A.: Statistical cluster points and turnpike. Optimization 48 (2000), 93-106. DOI 10.1080/02331930008844495 | MR 1772096 | Zbl 0963.40002
[17] Penrose, M. D., Yukich, J. E.: Weak laws of large numbers in geometric probability. Ann. Appl. Probab. 13 (2003), 277-303. DOI 10.1214/aoap/1042765669 | MR 1952000 | Zbl 1029.60008
[18] Rohatgi, V. K.: An Introduction to Probability Theory and Mathematical Statistics. Wiley Series in Probability and Mathematical Statistics John Wiley & Sons, New York (1976). MR 0407916 | Zbl 0354.62001
[19] Šalát, T.: On statistically convergent sequences of real numbers. Math. Slovaca 30 (1980), 139-150. MR 0587239
[20] Savaş, E.: On statistically convergent sequences of fuzzy numbers. Inf. Sci. 137 (2001), 277-282. DOI 10.1016/S0020-0255(01)00110-4 | MR 1857091 | Zbl 0991.40001
[21] Schoenberg, I. J.: The integrability of certain functions and related summability methods. Am. Math. Mon. 66 (1959), 361-375. DOI 10.2307/2308747 | MR 0104946 | Zbl 0089.04002
[22] Steinhaus, H.: Sur la convergence ordinaire et la convergence asymptotique. Colloq. Math. 2 (1951), 73-74.
[23] Zygmund, A.: Trigonometric Series. Cambridge University Press (1979).
Partner of
EuDML logo